# SDR COEA9802711

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0433
- Engine: Pwa PT6A114
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 312124803
- Condition: Failed
- Location: Engine
- Part time: 3,145 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS AS HE WAS CLIMBING THROUGH 7,000 FEET, 10 MILES NORTH OF THE MFR AIRPORT, HE NOTICED 200 POUND DROP IN TORQUE AND 40 DEGREE RISE IN ITT.  AT THIS TIME, PILOT ELECTED TO RETURN TO MFR.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND A FAILED BLEED VALVE.  PART WAS REPLACED.  GROUND RUN CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
